# SDR CA150120013

- Difficulty date: January 9, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Amd FALCON7X
- Engine: Pwc PW307A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB,  PILOT REPORTED A LOUD NOISE AND NR 1 ENGINE VIBRATIONS. REDUCED POWER, VIBRATIONS REDUCED. TRIED TO PUT A LITTLE MORE POWER, VIBRATIONS INCREASED.  RETURNED TO DEPARTURE AIRPORT. THE PRELIMINARY TROUBLESHOOTING REVEALED A LARGE TRACE OF OIL AT 9 O`CLOCK POSITION FROM REAR VIEW.
